Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1421 to 1440 of 1878

1421
Recursive Formulae for the Multiplicative Partition Function

JUN KYO KIM; Hahn, Sang-Geunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.22, no.1, pp.213 - 216, 1999-01

1422
Reduction factor of multigrid iterations for elliptic problems

Kwak, D.Y.researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.32, no.1, pp.7 - 15, 1995-01

1423
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376 - 1403, 2017-10

1424
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

1425
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

1426
Refined restricted inversion sequences

Lin, Zhicong; Kim, Dongsuresearcher, ANNALS OF COMBINATORICS, v.25, no.4, pp.849 - 875, 2021-12

1427
Regression fractional hot deck imputation

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.36, no.3, pp.423 - 434, 2007-09

1428
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

1429
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

1430
Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013

1431
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

1432
Regularized aggregation of statistical parametric maps

Wang, Li-Yu; Chung, Jongik; Park, Cheolwooresearcher; Choi, Hosik; Rodrigue, Amanda L.; Pierce, Jordan E.; Clementz, Brett A.; et al, HUMAN BRAIN MAPPING, v.40, no.1, pp.65 - 79, 2019-01

1433
Regularized boxplot via convex clustering

Choi, Hosik; Poythress, J. C.; Park, Cheolwooresearcher; Jeon, Jong-June; Park, Changyi, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.89, no.7, pp.1227 - 1247, 2019-05

1434
REGULATORS ON ADDITIVE HIGHER CHOW GROUPS

Park, Jinhyunresearcher, AMERICAN JOURNAL OF MATHEMATICS, v.131, no.1, pp.257 - 276, 2009-02

1435
Relative entropy functions for factor maps between subshifts

Shin, Sujinresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.5, pp.2205 - 2216, 2006

1436
RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.43, no.4, pp.1975 - 1994, 2011

1437
Remarks on higher type adjunction Inequalities of 4-manifolds of non-simple type

김진홍researcher, 대한수학회보, v.39, no.3, pp.431 - 440, 2002-08

1438
REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

1439
Remarks on the defining equations of smooth threefolds in P-5

Choi, Y; Kwak, Sijongresearcher, GEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159, 2003-02

1440
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

Discover

rss_1.0 rss_2.0 atom_1.0